# SDR C2XA98CL023

- Difficulty date: March 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15926
- Make and model: Emb EMB-145
- Aircraft serial: 145005
- Engine: Allsn AE3007A
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 23058911
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

EWR - FLT 4023 - CREW REPORTED DURING CLIMB-OUT, RECEIVED A LOW N1 WARNING ON THE LEFT ENGINE.  THE ENGINE WAS SHUT DOWN AS A PRECAUTION AND THE AIRCRAFT RETURN TO FIELD WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE LEFT ENGINE COMPRESSOR VARIABLE GUIDE VANE ACTUATOR IAW EMB-145 MM 75-33-01.  OPERATIONAL CHECKS WERE SATISFACTORY, FEDEC 1A WAS ALSO REMOVED AND REPLACED FOR PRECAUTIONARY MEASURES.  AIRCRAFT RELEASED FOR SERVICE.  (M)
